# SDR DALA2025021801196

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS IN REF NRC 188: CORROSION ON SIDE TRACK (RH) BWT STA 644 TO 648 SEAT TRACK FLANGE: WITH ORIGINAL THICKNESS =0.060" AND MINIMUM REMAINING THICKNESS IS 0.025". THEREFORE, IT IS OUT LIMITS PER B717-200 SRM 53-20-52-1A PROCEDURE 2 ALLOWABLE DAMAGE 2 PAR 4 FIGURE 101 AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00491: CORROSION LEVEL 2. SIDE TRACK (RH) BWT STA 598 TO 655 WAS FABRICATED PER DWG 5965421 REV E AND REPLACED PER B717 SRM 51-41-05-0G AND 51-41-01-0G. (LP #0816574)
